# SDR EIA2007085

- Difficulty date: March 31, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME SHEAR TIE AT BS 180 BETWEEN STRINGER 34L AND 35L CRACKED.  SHEAR TIE REMOVED AND FABRICATED PER SRM 53-10-04 AND INSTALLED PER SRM 51-30-02.
